# SDR SWAA2025061079213

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 23,593 hours, 12,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY SLIDE LOOSE AND SAGS; NEEDS REPACKING<[01] PERF ENTRY DOOR ESCAPE SLIDE PACK CHECK REF AMM 25-66-01; SLIDE OK FOR SERVICE
